JD3P
 
Reply Sun 27 Nov, 2011 08:09 pm
I started taking the generic form of Ortho Tri Cyclen (Tri-Sprintec) three months ago. My face has broken out terribly, all over. It's getting worse, and I get at least two to three new pimples a day. The old ones barely heal, I have blemishes all over. I was on Kariva before this for about a year and I didn't have acne nearly as bad, just slightly once a month. I switched because of a few side effects, and don't really want to go back. The doctor also thought this would help my skin, because the one I was on previously had androgens. I'm not sure what I should do...should I stay on it hoping my skin clears....or just change?
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 1,607 • Replies: 3
No top replies

 
jespah
 
  1  
Reply Mon 28 Nov, 2011 04:26 am
@JD3P,
Go to a dermatologist and find out.
JD3P
 
  1  
Reply Mon 28 Nov, 2011 07:07 am
@jespah,
No insurance, not really an option. Just figured there were other people out there who went through the same thing.
jespah
 
  1  
Reply Mon 28 Nov, 2011 09:36 am
@JD3P,
Sorry, and I'm sorry your doctor doesn't seem to know.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Ortho Tri Cyclen & Acne
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 06/20/2021 at 07:22:42